# SDR CALA2024022900610

- Difficulty date: February 14, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347557525800
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV IN BFM, AFT CARGO DOOR SILL WAS FOUND WITH CORROSION NEXT TO FLOOR BOX IN SEVERAL SPOTS, REF VTMAE NR 78169.
